# SDR CALA2019102981835

- Difficulty date: October 22, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1789
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-49-3-8083) APU INLET DOOR FWD SURROUND EXTERNAL STRAP AT A PPROX STA 1789 HAS CORROSION. REF ST-SAA NR 0074258 FOUND CORROSION REMOVAL OUT OF LIMITS ON STRAP AT STA 1789 S-3R TO S-6R IAW B757-2 SRM 53-80-05 L=4.0 W=1.0 D=.040. REMOVED AND INSTALLED NEW STRAP PN 148N3138-20 IAW DWG 148N3105.
